Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


New Combo, New Side Effect
Nov 8, 2005

I started a new regimen of Reyatez, norvir+ truvada for about 2 weeks now, I started this new combo after I found out I was resistant to Sustiva. Since I started the new Combo, my appetite has increased dramatically also I am urinating alot more even 2 the point where I have wet the bed twice(scary), 1 night i went to the bathroom like 6 times within an hour. My Dr's tested me for diabetes, they said all my labs are fine and show no signs of diabetes. 1 of the warnings for the ATV & Norvir suggest you contact your physician if you experience this side effect, But my Dr's seem to be lost, do you know of why this is happening?

Response from Dr. Henry

Some pxs seem to develop a sensitive bladder on ritonavir (Norvir) or with mild bilirubin increases on atazanavir. Tenofovir can lead to renal dysfunction and decreases in some electrolytes which may be worth testing for. I assume there is no evidence for a urinary tract infection? KH



Previous
Swollen Lymph Nodes
Next
Side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement